A Derivative-Free Transformation Preserving the Order of Convergence of Iteration Methods in Case of Multiple Zeros.
Numerische Mathematik, Tome 33 (1979), pp. 385-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
derivative-free transformation, order of convergence, iteration methods, multiple zeros
@article{NUMA_1979__33_132649,
author = {J.B. Kioustelidis},
title = {A {Derivative-Free} {Transformation} {Preserving} the {Order} of {Convergence} of {Iteration} {Methods} in {Case} of {Multiple} {Zeros.}},
journal = {Numerische Mathematik},
pages = {385--390},
year = {1979},
volume = {33},
zbl = {0422.65033},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132649/}
}
TY - JOUR AU - J.B. Kioustelidis TI - A Derivative-Free Transformation Preserving the Order of Convergence of Iteration Methods in Case of Multiple Zeros. JO - Numerische Mathematik PY - 1979 SP - 385 EP - 390 VL - 33 UR - http://geodesic.mathdoc.fr/item/NUMA_1979__33_132649/ ID - NUMA_1979__33_132649 ER -
J.B. Kioustelidis. A Derivative-Free Transformation Preserving the Order of Convergence of Iteration Methods in Case of Multiple Zeros.. Numerische Mathematik, Tome 33 (1979), pp. 385-390. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132649/